Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stephen K

Long Time User - Dry Face

Recommended Posts

Hi Acne.org community!

I am a long-time user of The Regimen and my skin is virtually always clear. However, lately I have occasionally pared back by routine out of laziness.

During the past week I have experienced the most horrific dry and flaky skin around my mouth. It's red, chapped, and can be painful if irritated. Dan's moisturizer works well, but even at its most effective point it can hurt to fully smile. But this is after a 3-4 vacation-induced hiatus.

Is this caused by not having used the BP in a while? It seems like the minute I stopped using the BP it started occurring. Does that make any sense?

Also, I don't have any jojoba oil...should I just continue with Dan's moisturizer after a small amount of BP or should I try something else?

Thanks so much everyone...you guys are AWESOME. Like completely and totally awesome.

Share this post


Link to post
Share on other sites

Where do you live? Are you experiencing a cold snap in your area due to weather? It may explain your excessive dryness and irritation... Try increasing your moisturizing and see how that works... Good luck! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×